PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 43 | 1 | 111-118
Tytuł artykułu

Markovian processes on mutually commuting von Neumann algebras

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to study markovianity for states on von Neumann algebras generated by the union of (not necessarily commutative) von Neumann subagebras which commute with each other. This study has been already begun in [2] using several a priori different notions of noncommutative markovianity. In this paper we assume to deal with the particular case of states which define odd stochastic couplings (as developed in [3]) for all couples of von Neumann algebras involved. In this situation these definitions are equivalent, and in this case it is possible to get the full noncommutative generalization of the basic classical Markov theory results. In particular we get a correspondence theorem, and an explicit structure theorem for Markov states.
Słowa kluczowe
Rocznik
Tom
43
Numer
1
Strony
111-118
Opis fizyczny
Daty
wydano
1998
Twórcy
  • Dipartimento di Matematica e Informatica, Università di Udine, Via delle Scienze 206 (loc. Rizzi), 33100 Udine, Italy
Bibliografia
  • [1] L. Accardi and C. Cecchini, Conditional expectations in von Neumann algebras and a theorem of Takesaki, J. Funct. Anal. 45 (1982), 245-273.
  • [2] C. Cecchini, On the structure of quantum Markov processes, Quantum Probability and Related Topics Vol. IX, 149-157, World Scientific.
  • [3] C. Cecchini, Stochastic coupling for von Neumann algebras, preprint.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv43i1p111bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.